Jump to content

rarrrgh

Member Since 30 Apr 2013
Offline Last Active Jun 10 2013 10:05 PM

Posts I've Made

In Topic: Plan B Induced Acne

10 June 2013 - 12:22 AM

I feel my horrible breakout was also caused by the generic plan B called Next Choice.

After antibiotics and a bunch of other failed rx things i began treating my body with natural and beneficial supplements rather than harsh killers like minocycline and sulfer topicals.

Began researching candida and since i have used anti-fungal remedies my face has cleared tremendously over the last 2-3 weeks. Grapefruit seed extract, nizoral shampoo, raw garlic and plenty of probiotics have been wonderful to me and i hope i can spread some advice and offer someone else a new angle of treating their breakouts. Candida/yeast overgrowth is more common than you think especially among us acne sufferers who are on antibiotics (known to cause and worsen candida infections and hormone imbalances)

In Topic: Experience With Prednisone?

22 May 2013 - 09:35 PM

I was recently on prednisone for an asthma attack, i was on it for 5 days and my acne was 80% better in those 5 days. After the meds ran out though my acne came back even stronger. Prednisone is a steroidal anti inflammitory drug which is why it helps. My derm also told me though that steroids are known for causing break outs just as much as they are for helping subside them. I have never experienced any side effects however i have never been on th drug for more than a week at a time for my asthma. Long term effects do cause facial swelling and water retention and weight gain, i've seen this happen to my dad when he was taking prednisone for his breathing issues, his side effects were because he was on the drug for a pretty long time, a few months i think.

Anyways if you want to clear your face go for it, just dont expect it to stay away forever because in my experience it always comes back. Best of luck!

In Topic: Supplements For Redness After Accutane.

20 May 2013 - 09:11 AM

Im just not a fan of putting gels on my face i feel like they always just make my skin very very oily and each time ive used the metrogel at night when i wake up my face is severely oily. I still use it about 3-4 times a week bc she swears it will help but idk :/

In Topic: Supplements For Redness After Accutane.

19 May 2013 - 11:22 PM

My derm gave me a rx for Nicazel. She said it is supposed to be a great supplement for redness since i dont like the metrogel she originally gave me for my red and irritated skin. Check it out, ive only been taking it for a few days so i cant really say if it works or not, congrats on the clear skin though, hope it sticks!

In Topic: 100Mg Of Minocycline?

19 May 2013 - 11:18 PM

Get off the antibiotics before its too late :/ ive been on the same dosage as you for nearly a month now and there has been minimal improvment...i think im just killing my insides and now im afraid to stop for fear my face will explode worse than ever. The possibility of clear skin is so addicting we dont realize how badly were damaging our insides with antibiotics :(

Acne is hormonal. Antibiotics kill bacteria which causes inflammation and redness but does nothing to target the actual cause of the breakouts, which is why most everyone will tell u the same thing, avoid antibiotics as much as possible, they have a tendency to make matters worse in the long run :)